MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Model Number CAG2
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer tested their water supply and found that it did not meet specifications.The customer changed the deionized (di) water supply tanks.The field service engineer (fse) inspected the module and determined that the event was caused by a water system failure.He performed a precision check with successful results.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable ca2 calcium gen.2 results from an unspecified number of patient samples tested on the cobas 8000 cobas c 701 module.The initial results were not reported outside of the laboratory.The reporter did not believe the initial elevated results which prompted the rerun of the patient samples.The reporter was not able to provide specific results but stated that the differences in the results were as high as 5 to 6 mg/dl at results greater than 15 mg/dl.The lower result was deemed correct.The reagent lot number is 694033.The expiration date was requested but not provided.
 
Additional Manufacturer Narrative
 after service, no further issues were reported by the customer.  the investigation determined the customer's troubleshooting and the service actions resolved the issue. .

Brand Name
CA2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17020813
Report Number1823260-2023-01773
Device Sequence Number6295927
Product Code CHW
UDI-Device Identifier04015630924936
UDI-Public04015630924936
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAG2
Device Catalogue Number05168449190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer07/07/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown